A 27-year-old female asked:
Disclaimer

10 weeks postpartum. lochia stopped at 8 wks. now 2d heavy bleeding, sm clots and dark mucousy tissue. started micronor (norethindrone) 6d ago. afebrile is this normal?

1 doctor answer
Dr. Ted Anderson
27 years experience Gynecology
Yes: Irregular bleeding is not an uncommon occurrence after pregnancy, especially if breastfeeding is involved. With the micronor (norethindrone) (progesterone only pill) your bleeding should decrease in amount and duration.
Answered on Dec 23, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Prob your period: If you had a C-section 5-6 weeks ago and now experienced new onset of bleeding it is most likely your first period after delivery.
1
1 comment
1
1 thank
A 20-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Bleeding: is the result of the hormonal therapy: should end 7-10 days after stopping the Norethedrone.
A 27-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Maybe, maybe not: It might not be normal if there was a small piece of placenta remaining inside the uterus which is being ejected with the clots. Ask you OB MD to exa ... Read More
A 35-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month